| Model Number |
URF-V2R |
| Medical Device Problem Codes |
Corroded (1131); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, regarding the rust on the distal end cover and the chipped bending section cover, the cause was traced to degradation and stress.The date of the event is unknown.Additional information will be provided if available.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the ureteroreno videoscope, which is an olympus asset with no reported complaint.During the evaluation of the device, rust on the distal end cover and a chipped bending section cover adhesive were observed.There was no patient involvement.